Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Partial integrability on Thurston manifolds

Tom 109 / 2013

Hyeseon Kim Annales Polonici Mathematici 109 (2013), 261-269 MSC: Primary 32Q60; Secondary 32Q99, 35J99. DOI: 10.4064/ap109-3-2

Streszczenie

We determine the maximal number of independent holomorphic functions on the Thurston manifolds $M^{2r+2}$, $r\geq 1$, which are the first discovered compact non-Kähler almost Kähler manifolds. We follow the method which involves analyzing the torsion tensor $d\theta \ {\rm mod}\,\theta $, where $\theta =(\theta ^1,\ldots ,\theta ^{r+1})$ are independent $(1,0)$-forms.

Autorzy

  • Hyeseon KimThe Center for Geometry and its Applications
    Pohang University of Science and Technology
    Pohang 790-784, Republic of Korea
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek